Solvability of the first mixed problem for a second-order parabolic equation with discontinuous coefficients
Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1981-1990
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_11_a20,
author = {V. M. Mirzoev},
title = {Solvability of the first mixed problem for a second-order parabolic equation with discontinuous coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1981--1990},
year = {1989},
volume = {25},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_11_a20/}
}
TY - JOUR AU - V. M. Mirzoev TI - Solvability of the first mixed problem for a second-order parabolic equation with discontinuous coefficients JO - Differencialʹnye uravneniâ PY - 1989 SP - 1981 EP - 1990 VL - 25 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_11_a20/ LA - ru ID - DE_1989_25_11_a20 ER -
V. M. Mirzoev. Solvability of the first mixed problem for a second-order parabolic equation with discontinuous coefficients. Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1981-1990. http://geodesic.mathdoc.fr/item/DE_1989_25_11_a20/